# SDR SWAA2016021649057

- Difficulty date: January 14, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N7836A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28010
- Aircraft time: 47,929 hours, 18,689 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 144A2619
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME WEB CRACKED AT BS 727, WL 200 RT, 1ST INBD HOLE IN 10 O CLOCK POSITION.  REPAIRED WEB IAW EA.
